Optimization of weakly controllable stochastic systems
Doklady Akademii Nauk, Tome 251 (1980) no. 2, pp. 268-271
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_251_2_a1,
author = {V. G. Gaitsgory and A. A. Pervozvanskii},
title = {Optimization of weakly controllable stochastic systems},
journal = {Doklady Akademii Nauk},
pages = {268--271},
year = {1980},
volume = {251},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_251_2_a1/}
}
V. G. Gaitsgory; A. A. Pervozvanskii. Optimization of weakly controllable stochastic systems. Doklady Akademii Nauk, Tome 251 (1980) no. 2, pp. 268-271. http://geodesic.mathdoc.fr/item/DAN_1980_251_2_a1/